On some properties of bivariate exponential distributions

Q.M. He, H. Zhang, J.C. Vera

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)

Abstract

We show that the two bivariate exponential distributions constructed in Bladt and Nielsen have the maximum and minimum correlation coefficients for any given order. We also generalize their constructions to the case where the matrix representations of the two (marginal) exponential distributions have different orders and show that the new constructions also have the maximum and minimum correlation coefficients. Our main tool is a majorization result for a special set of PH-generators.
Original languageEnglish
Pages (from-to)187-206
JournalStochastic Models
Volume28
Issue number2
DOIs
Publication statusPublished - 2012

Fingerprint Dive into the research topics of 'On some properties of bivariate exponential distributions'. Together they form a unique fingerprint.

  • Cite this